For the last four to five days, I have a fever-like symptoms and body pain. I am a diabetic and Insulin dependent. What should I do? I am currently taking Lantus Insulin 20 units, NovoRapid 10 units, Olmin 40 and Lnbloc 20.
Welcome to icliniq.com.
I read your query and understand your concerns.
For further information consult a general practitioner online --> https://www.icliniq.com/ask-a-doctor-online/general-practitioner
Was this answer helpful?|
Query: Hello doctor, I am 30 years old male. My recent blood report shows high ESR level (48 mm/hr). I am having a cough, fever, and a headache since eight days. The doctor told me that I have a viral infection, and has given me antibiotics and a cough syrup. Please guide. Read Full »
Article Overview: Fever is a non-specific symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This article deals with how to take care of a baby who is down with fever and when to seek medical help. Read Article
Fever is not an illness by itself, but a symptom. It can be due to virus or bacteria. Viral fevers that come with the common flu or cold tend to subside within three days. They do not require antibiotics as these medicines have no effect on the virus. On the other hand, bacterial fevers like urinary... Read Article
Article Overview: Diabetes is one of the leading cause for permanent blindness. It is very essential for us to know to avoid the complications of diabetes. Micro-vascular complications will involve eyes, kidneys and nerves in common. But early detection and prevention will avoid permanent disability. Read Article
"EYES are the most beautiful organs created by nature which enables us to have vision. It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia. It causes variou... Read Article
Ask your health query to a doctor online?Ask a General Practitioner Now